# SDR CALA2017081402685

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51607879
- Condition: Corroded
- Location: Bs 333-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOOR SUPPORT FROM BS 333.45 - 365.25,  RBL 60.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02, PARA 7D, FIG 12.
